# SDR GLBA200912211

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N231Y
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,660 hours, 37,513 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER SYS WOULD NOT ARM ON LT ENGINE DURING T/O WITH T/O POWER SET.
